# SDR SWAA2014040826939

- Difficulty date: March 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5919100
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT CTR TRACK SKIN CUT OUT FIXED LE CRACKED.  REPAIRED SKIN IAW SRM.
